Send to:

Choose Destination
See comment in PubMed Commons below
Urology. 2000 Jun 1;55(6):950.

Sildenafil citrate-associated priapism.

Author information

  • 1Department of Urology and Clinical Investigation, Naval Medical Center San Diego, San Diego CA 92134-5000, USA.


We report the first case of priapism associated with the use of sildenafil citrate. The patient was a 28-year-old man with mild erectile dysfunction after penile trauma who self-treated with a 100-mg dose of sildenafil citrate, resulting in low-flow priapism. After aspiration and intracorporal injection of alpha-agonists, the priapism resolved. The patient's erectile function returned to his prepriapism baseline.

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk